# SDR AALA20071766

- Difficulty date: September 19, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1866/19SEP - DURING CLIMB CREW RECEIVED LEFT HYDRAULIC QUANTITY INDICATION FOLLOWED BY LOSS OF LEFT HYDRAULIC SYSTEM PRESSURE.  USED ALTERNATE FLAP EXTENSION AND GEAR PROCEDURES.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND LEFT HYDRAULIC LINE DAMAGE.  REPLACED FLEX LINE IN RIGHT WHEEL WELL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
